Bases normales et constante de l’équation fonctionnelle des fonctions L d’Artin
Séminaire Bourbaki. : vol. 1973/74, exposés 436-452, Séminaire Bourbaki, no. 16 (1975), Talk no. 450, p. 273-294
@incollection{SB_1973-1974__16__273_0,
     author = {Martinet, Jacques},
     title = {Bases normales et constante de l'\'equation fonctionnelle des fonctions $L$ d'Artin},
     booktitle = {S\'eminaire Bourbaki. : vol. 1973/74, expos\'es 436-452},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Springer-Verlag},
     number = {16},
     year = {1975},
     note = {talk:450},
     pages = {273-294},
     zbl = {0331.12006},
     mrnumber = {435041},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1973-1974__16__273_0}
}
Martinet, Jacques. Bases normales et constante de l’équation fonctionnelle des fonctions $L$ d’Artin, in Séminaire Bourbaki. : vol. 1973/74, exposés 436-452, Séminaire Bourbaki, no. 16 (1975), Talk no. 450, pp. 273-294. http://www.numdam.org/item/SB_1973-1974__16__273_0/

[1] V. Armitage - Zêta Functions with a Zero at s = 1/2 , Invent. Math., 15 (1972), p. 199-205. | MR 291122 | Zbl 0233.12006

[2] E. Artin - Über eine neue Art von L-Reihen, Hamb. Abh., (1923), et collected papers n° 2. | JFM 49.0123.01

[3] E. Artin - Zur Theorie der L-Reihen mit allgemeinen Gruppencharakteren, Hamb. Abh., (1930), et Collected papers n° 8. | JFM 56.0173.02

[4] M. Auslander et O. Goldman - Maximal Orders, Trans. Amer. Math. Soc., 97 (1960), p. 1-24. | MR 117252 | Zbl 0117.02506

[5] A.-M. Bergé - Sur l'arithmétique d'une extension diédrale, Ann. Inst. Fourier, 22-2 (1972), p. 31-59. | Numdam | MR 371857 | Zbl 0223.12105

[6] F. Bertrandias et M.-J. Ferton - Sur l'anneau des entiers d'une extension cyclique de degré premier d'un corps local, C. R. Acad. Sc. Paris, 274-A (1972), p. 1330-1333. | MR 296047 | Zbl 0235.12007

[7] J. Cougnard - Sur les extensions galoisiennes non abéliennes de degré pq ( p et q premiers) des rationnels, C. R. Acad. Sc. Paris, 274-A (1972), p. 936-939. | MR 294302 | Zbl 0239.12006

[8] J. Cougnard - Sur l'anneau des entiers des extensions galoisiennes à groupe de Galois quaternionien d'ordre 4p , Publ. Math. Bordeaux, 1 (1973-74), p. 1-21. | Zbl 0302.12005

[9] J. Cougnard - Entiers d'une p-extension, à paraître .

[10] P. Deligne - Les constantes des équations fonctionnelles des fonctions L , Modular Functions of One Variable II, p. 501-597, Lecture Notes in Math. n° 349, Springer-Verlag, 1973. | MR 349635 | Zbl 0271.14011

[11] B. Dwork - On the Artin Root Number, Amer. J. Math., 78 (1956), p. 444- 472. | MR 82476 | Zbl 0074.26601

[12] M. Eichler - Über die Idealklassenzahl hypercomplexer Systeme, Math. Zeit., 43 (1938), p. 481-494. | MR 1545733 | Zbl 0018.20201

[13] A. Fröhlich - The Module Structure of Kummer Extensions over Dedekind Domains, J. reine angew. Math., 209 (1962), p. 39-53. | MR 160777 | Zbl 0105.02901

[14] A. Fröhlich - Some Topics in the Theory of Module Conductors, Oberwolfach Berichte, 2 (1966), p. 59-83. | Zbl 0199.09705

[15] A. Fröhlich - Resolvents; Discriminants and Trace Invariants, J. of Algebra, 4 (1960), p. 173-198. | MR 207684 | Zbl 0166.30501

[16] A. Frohlich - Radical Modules over a Dedekind Domain, Nagoya Math. Journal, 27 (1966), p. 643-662. | MR 215825 | Zbl 0192.14003

[17] A. Fröhlich - Artin Root Numbers and Normal Integral Bases for Quaternion Fields, Invent. Math., 17 (1972), p. 143-166. | MR 323759 | Zbl 0261.12008

[18] A. Frohlich - Locally free modules over arithmetic orders, à paraître in J. reine angew. Math. | MR 376619 | Zbl 0316.12013

[19] A. Fröhlich - Module invariants and Root numbers for quaternion fields of degree 4lr , à paraître in Proc. Camb. Phil. Soc. | Zbl 0304.12008

[20] A. Fröhlich - Artin root numbers for quaternion characters, à paraître in Symposia Math. | Zbl 0324.12012

[21] A. Fröhlich - The root numbers, conductors and representations of Artin for generalized quaternion groups, à paraître in Proc. London Math. | Zbl 0321.12018

[22] A. Fröhlich - Module Conductors and Module Resolvents, à paraître. | Zbl 0324.12009

[23] A. Fröhlich - Arithmetic and Galois module structure for tame extensions, à paraître. | Zbl 0385.12004

[24] A. Fröhlich et J. Queyrut - On the functional equation of the Artin L-function for characters of real representations, Invent. Math., 20(1973), p. 125-138. | MR 321888 | Zbl 0256.12010

[25] H. Hasse - Bericht über neuere Untersuchungen und Probleme aus der Theorie der algebraischen Zahlkörper, Jahresbericht D. Math. Ver., ( 1926, 1927 et 1930). | JFM 58.1037.02

[26] H. Hasse - GAUSSsche Summen zu Normalkörpern über endlich-algebraischen Zahlkörpern, Abh. Akad. Wiss. Berlin (1952). | MR 58651 | Zbl 0048.26905

[27] D. Hilbert - Die Theorie der algebraischen Zahlkörper, Jahresbericht D. Math. Ver., (1897). | JFM 28.0157.05

[28] H. Jacobinski - Über die Hauptordnung eines Körpers als Gruppenmodul, J. reine angew. Math., 213 (1963), p. 151-164. | MR 163901 | Zbl 0124.02303

[29] H. Jacobinski - Genera and decomposition of lattices over orders, Acta Math., 121 (1968), p. 1-29. | MR 251063 | Zbl 0167.04503

[30] S. Lang - Algebraic Number Theory, Addison-Wesley, Reading, Massachusetts, 1970. | MR 282947 | Zbl 0211.38404

[31] R.P. Langlands - On the functional equation of the Artin L-functions, Notes polycopiées, Yale.

[32] H.W. Leopoldt - Über die Hauptordnung der ganzen Elementen eines abelschen Zahlkörpers, J. reine angew. Math., 201 (1959), p. 119-149. | MR 108479 | Zbl 0098.03403

[33] J. Martinet - Sur l'arithmétique des extensions galoisiennes à groupe de Galois diédral d'ordre 2p , Ann. Inst. Fourier, 19-1 (1969), p. 1-80. | Numdam | MR 262210 | Zbl 0165.06502

[34] J. Martinet - Modules sur l'algèbre du groupe quaternionien, Ann. Sc. de l'E. N. S., 4ème série, 4 (1971), p. 299-308. | Numdam | MR 291208 | Zbl 0219.12012

[35] J. Martinet - Sur les extensions à groupe de Galois quaternionien, C. R. Acad. Sc. Paris, 274-A (1972), p. 933-935. | MR 299593 | Zbl 0235.12005

[36] E. Noether - Normal Basis bei Körpern ohne höhere Verzweigung, J. reine angew. Math., 167 (1932), p. 147-162. | JFM 58.0172.02 | Zbl 0003.14601

[37] J. Queyrut - Extensions quaternioniennes généralisées et constante de l'équation fonctionnelle des séries L d'Artin, Publ. Math. Bordeaux, (1972/73), 5, p. 91-119. | MR 399048

[38] I. Reiner et S. Ullom - A Mayer-Vietoris sequence for class groups, Journal of Algebra, à paraître. | Zbl 0286.12009

[39] R. Swan - Induced representations and projective modules, Ann. of Math., 71 (1960), p. 552-578. | MR 138688 | Zbl 0104.25102

[40] R. Swan et E. Evans - K-theory of finite groups and orders, Lecture Notes in Math., 149, Springer-Verlag, 1970. | MR 308195 | Zbl 0205.32105

[41] J.-P. Serre - Sur la rationalité des représentations d'Artin, Ann. of Math., 72 (1960), p. 406-420. | MR 171775 | Zbl 0202.32803

[42] J.-P. Serre - Corps locaux, 2ème édition, Hermann, Paris, 1968. | MR 354618 | Zbl 0137.02601

[43] J.-P. Serre - Conducteurs d'Artin des caractères réels, Invent. Math., 14 (1971), p. 173-183. | MR 321908 | Zbl 0229.13006